RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ol'shevskii, V R

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:62
Abstract pages:346
Full texts:105
References:61

http://www.mathnet.ru/eng/person21509
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/256041

Publications in Math-Net.Ru
1990
1. V. R. Ol'shevskii, “Change of Jordan structure of $G$-selfadjoint operators and selfadjoinl operator-functions under small perturbatios”, Izv. Akad. Nauk SSSR Ser. Mat., 54:5 (1990),  1021–1047  mathnet  mathscinet  zmath; Math. USSR-Izv., 37:2 (1991), 371–395
1988
2. V. R. Ol'shevskii, “Variation of the Jordan structure of $G$-self-adjoint operators and self-adjoint operator functions under small perturbations”, Funktsional. Anal. i Prilozhen., 22:3 (1988),  79–80  mathnet  mathscinet  zmath; Funct. Anal. Appl., 22:3 (1988), 236–237  isi
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019